# SDR AALA20090805TUL14

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N4XP
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 31,294 hours, 14,661 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT- RIGHT WING NUMBER FIVE SLAT OUTBOARD SLAT RIB FITTING HAS CRACK INDICATION.  REMOVED AND REPLACED NUMBER FIVE OUTBOARD SLAT RIB FITTING PER ESO 80117.
